# SDR ASOA201200556

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 23,437 hours, 21,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE 3RD FROM FRONT EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT LAMP LOCATED ON LT SIDE FUSELAGE 3RD FROM FRONT, OPS CK GOOD, IAW AMM 33-51-21.
